# SDR A6WA2017111345406

- Difficulty date: November 1, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,782 hours, 33,673 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT VERTICAL STRUCTURE CRACKED.   REPLACED THE VERTICAL STRUCTURE IAW SRM 51-42-07, 51-42-13, AND 51-42-21.
